Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 44, NWS North Platte, NE

May 18, 2013Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 18, 2013, 5:43 PM MDT for Sheridan County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2013, 5:43 PM MDT (23:43 UTC)
Expired
May 18, 2013, 6:30 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 136 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 5:50 PM MDTHAIL 120 Nw Rushville, NESTONES RANGED IN SIZE FROM DIMES TO QUARTERS. TIME IS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:42 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WUUS53 KLBF 182343
SVRLBF
NEC161-190030-
/O.NEW.KLBF.SV.W.0044.130518T2343Z-130519T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
543 PM MDT SAT MAY 18 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 538 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINE
  RIDGE...AND MOVING NORTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...PUBLIC.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10274 4300 10231 4299 10231 4274 10277
      4275 10278 4278 10278 4279 10280 4297 10280
      4301 10275
TIME...MOT...LOC 2343Z 229DEG 28KT 4304 10248

HAIL...1.00IN
WIND...<50MPH

$$

POWER
2 follow-up statements
816 
WWUS53 KLBF 190003
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
603 PM MDT SAT MAY 18 2013

NEC161-190030-
/O.CON.KLBF.SV.W.0044.000000T0000Z-130519T0030Z/
SHERIDAN NE-
603 PM MDT SAT MAY 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 630 PM MDT...

AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INTERSECTION
OF HIGHWAY 87 AND LARABEE ROAD...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...INTERSECTION OF HIGHWAY
87 AND CRAVEN CREEK ROAD AND WHITE CLAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10274 4300 10231 4299 10231 4274 10277
      4275 10278 4278 10278 4279 10280 4297 10280
      4301 10275
TIME...MOT...LOC 0003Z 219DEG 22KT 4292 10262

HAIL...1.00IN
WIND...<50MPH

$$

POWER
358 
WWUS53 KLBF 190028
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT SAT MAY 18 2013

NEC161-190038-
/O.EXP.KLBF.SV.W.0044.000000T0000Z-130519T0030Z/
SHERIDAN NE-
628 PM MDT SAT MAY 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN COUNTY
WILL EXPIRE AT 730 PM CDT/630 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4300 10274 4300 10231 4299 10231 4274 10277
      4275 10278 4278 10278 4279 10280 4297 10280
      4301 10275
TIME...MOT...LOC 0028Z 219DEG 22KT 4304 10249

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 5:21 PM MDT, 22 minutes earlier.

Area forecast discussion, May 18, 5:21 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT SAT MAY 18 2013

.SYNOPSIS...
ISSUED AT 235 PM CDT SAT MAY 18 2013

AT H5 UPPER TROUGH OVER THE ROCKIES AND RIDGING INTO GREAT LAKES.
AT THE SURFACE SURFACE LOW OVER NORTHWEST KANSAS WITH INVERTED
TROUGH INTO CENTRAL SOUTH DAKOTA AND DRY LINE FROM EASTERN COLORADO
THROUGH THE TEXAS PANHANDLE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 235 PM CDT SAT MAY 18 2013 TSTMS EXPECTED THROUGH MUCH OF THE
NIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. INITIAL ROUND OF
STORMS EXPECTED TO DEVELOP/MOVE NORTHEAST FROM SOUTHWEST
NEBRASKA...THROUGH CENTRAL AND INTO NORTH CENTRAL NEBRASKA. BACKED
SFC WINDS TO THE SOUTHEAST ARE EXPECTED ACROSS MOST OF SOUTHWEST
NEBRASKA...WITH SPEEDS INCREASING JUST OFF THE SFC EARLY THIS
EVENING. THE TIME FRAME FROM 600 PM CDT TO 900 PM CDT LOOKS TO BE
THE MOST FAVORABLE FOR TORNADO DEVELOPMENT ACROSS SOUTHWEST
NEBRASKA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE
HAIL...POSSIBLE BASEBALL SIZE OR LARGER...IS EXPECTED. STORMS WILL
LIKELY MERGE EARLY THIS EVENING INTO A COMPLEX AS THEY ADVANCE
NORTHEAST TOWARD CENTRAL AND NORTH CENTRAL NEBRASKA. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THE COMPLEX.

AFTER THIS INITIAL ROUND...ADDITIONAL ELEVATED TSTMS ARE POSSIBLE
JUST ABOUT ANYWHERE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THESE
WILL BE THE RESULT OF A STRENGTHENING LOW LEVEL JET AND CONTINUED
LARGE SCALE ASCENT.

MODELS NOT IN VERY GOOD AGREEMENT SUNDAY...AND THIS IS NOT A
SURPRISE DUE TO THE LARGE AMOUNT OF CONVECTION EXPECTED TONIGHT.
BASICALLY A LARGE UPPER LEVEL LOW WILL SLOWLY MIGRATE EAST ACROSS
THE CENTRAL PLAINS SUNDAY AND BEYOND. CONVECTION WILL LIKELY DICTATE
THE ACTUAL LOCATION OF THE FEATURE. FOR NOW IT APPEARS IT MAY BE IN
OR VERY NEAR THE FORECAST AREA SUNDAY...SO HIGHER POPS WILL BE
MAINTAINED. THERE COULD BE SOME STRONGER STORMS ALONG THE COLD FRONT
THAT WILL BE LOCATED IN CENTRAL NEBRASKA DURING THE LATE
AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT MAY 18 2013

MODELS HAVE SOME PROBLEMS WITH HANDLING OF H5 LOW FOR THE NEXT
SEVERAL DAYS BUT STILL ALL IN ALL WITH SUBTLE DIFFERENCES WIDE
SPREAD PRECIPITATION EXPECTED FOR MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH WEDNESDAY. THIS WILL BRING CONCERNS FOR
HYDROLOGY. SEVERE WEATHER FOCUS OVER NORTH CENTRAL NEBRASKA ON
SUNDAY EAST OF A LINE FROM AINSWORTH TO BROKEN BOW. NAM FASTEST
AND DRIEST MODEL AND OUTLIER FROM EC AND GFS. HAVE TRENDED MORE
TOWARDS THE EC AND GFS SLOWER SOLUTION. MODELS HAVE WARMED SOME IN
THE EXTENDED WITH +6C AT 850MB BY 12Z WEDNESDAY AND THEN A
GRADUAL INCREASE THROUGH THE END OF THE PERIOD. NEXT SYSTEM MOVES
INTO WESTERN NEBRASKA THURSDAY INTO SATURDAY. HAVE RETAINED SLIGHT
CHANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 619 PM CDT SAT MAY 18 2013

THUNDERSTORMS ARE THE MAIN CONCERN FOR AVIATION WEATHER THIS
AFTERNOON AND OVERNIGHT. THUNDERSTORM COVERAGE AND INTENSITY WILL
INCREASE THIS EVENING IN WESTERN NEBRASKA. THERE IS A SIGNIFICANT
RISK OF WIND GREATER THAN 35G45KT IN AND NEAR THE STORMS ALONG WITH
HAIL OF ONE INCH DIAMETER OR GREATER. AT THIS TIME...IT APPEARS THAT
THE STORMS WILL MAKE THEIR WAY NORTHWARD OUT OF NORTH CENTRAL
NEBRASKA AFTER 08Z. THE PRIMARY THREAT IN CENTRAL AND SOUTHWEST
NEBRASKA IS EXPECTED TO BE FROM 23-05Z.

LOW LEVEL MOISTURE REMAINING IN THE WAKE OF THE STORMS WILL BRING AT
LEAST A SLIGHT CHANCE OF PATCHY FOG AND SOME MARGINAL CEILINGS.

THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY AFTER 15Z...ESPECIALLY IN
NORTHERN AND EASTERN NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, May 18, 8:40 AM MDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 AM CDT SAT MAY 18 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-191445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
940 AM CDT SAT MAY 18 2013 /840 AM MDT SAT MAY 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

AN ACTIVE SEVERE WEATHER DAY IS EXPECTED BEGINNING LATE IN THE
AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. SEVERE STORMS ARE
EXPECTED TO DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
NEAR HAYES CENTER...IMPERIAL...OGALLALA AND OSHKOSH. THE ACTIVITY
WILL
SPREAD EAST AND NORTHEAST THROUGHOUT THE EVENING HOURS AND INTO
NORTHERN AND NORTHEAST NEBRASKA TONIGHT.

TORNADO POTENTIAL WILL INCREASE BETWEEN 6 AND 9 PM AND THE AREA
OF GREATEST CONCERN WILL BE FROM STAPLETON SOUTH THROUGH NORTH
PLATTE...HAYES CENTER AND STOCKVILLE.

VERY LARGE HAIL...PERHAPS BASEBALL SIZE OR LARGER...IS EXPECTED
AS STORMS DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
AND RAPIDLY BECOME SEVERE. VERY LARGE HAIL WILL BE POSSIBLE THIS
EVENING ALONG AND WEST OF A LINE FROM VALENTINE TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL SLOWLY MOVE EAST...AND BE LOCATED ACROSS
EASTERN PORTIONS OF NORTH CENTRAL INTO CENTRAL NEBRASKA SUNDAY
AFTERNOON. THUNDERSTORMS...A FEW POSSIBLE SEVERE...ARE AGAIN
POSSIBLE SUNDAY AFTERNOON ALONG THE THE FRONT. THE AREA EAST OF
A LINE FROM ONEILL TO BROKEN BOW WILL BE THE AREA OF CONCERN FOR
SEVERE STORMS. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, May 18, 3:02 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SAT MAY 18 2013

NEZ035-036-182145-
ARTHUR NE-MCPHERSON NE-
302 PM MDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND WESTERN
MCPHERSON COUNTIES UNTIL 345 PM MDT/445 PM CDT/...

AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF BUCKTAIL LAKE...OR 17 MILES
SOUTHEAST OF ARTHUR...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKTAIL LAKE...
  DIAMOND BAR LAKE...
  SCHNICK LAKE...
  BUCKTAIL...
  FLATTS...
  CALORA...
  BIG LAMUNYON FLATS...
  THREE MILE LAKE...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 188.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Special weather statement, May 18, 3:11 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM MDT SAT MAY 18 2013

NEZ004-094-182200-
SHERIDAN NE-WESTERN CHERRY NE-
311 PM MDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 400 PM MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BAYONNE...OR 12 MILES EAST OF GORDON...
MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IRWIN...
  SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...
  HOOVER LAKE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 112 AND 129.

POWER
Local storm report, May 18, 3:41 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             8 ESE ARTHUR            41.53N 101.55W
05/18/2013  E1.00 INCH       ARTHUR             NE   PUBLIC

            MOST STONES WERE PEA TO DIME SIZE AND WERE COVERING THE
            GROUND. THERE WERE A FEW QUARTER SIZED STONES.

&&

SNIVELY
Local storm report, May 18, 4:00 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
500 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             7 NNE BRULE             41.19N 101.84W
05/18/2013  E1.00 INCH       KEITH              NE   PUBLIC

&&

SNIVELY
Local storm report, May 18, 4:20 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             13 E ARTHUR             41.57N 101.44W
05/18/2013  E1.00 INCH       ARTHUR             NE   PUBLIC

            STONES RANGED EVERYWHERE FROM PEA TO QUARTER SIZE.

&&

SNIVELY
Local storm report, May 18, 5:35 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             13 N HAY SPRINGS        42.87N 102.69W
05/18/2013  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:05 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan40 min
May 17, 6:15 PM MDTSevere Thunderstorm WarningLBFGarden, Grant45 min
May 17, 6:34 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan41 min
May 17, 6:59 PM MDTSevere Thunderstorm WarningLBFGarden46 min
May 17, 7:15 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan45 min
May 17, 7:45 PM MDTSevere Thunderstorm WarningLBFGarden, Grant45 min
May 17, 7:59 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
May 17, 8:22 PM MDTTornado WarningLBFGarden, Grant38 min
May 17, 8:42 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan48 min
May 17, 8:55 PM MDTSevere Thunderstorm WarningLBFGrant50 min
May 17, 9:31 PM MDTSevere Thunderstorm WarningLBFCherry44 min
May 17, 9:45 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker45 min
May 17, 10:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
May 18, 12:38 AM MDTSevere Thunderstorm WarningLBFSheridan67 min
May 18, 1:30 AM MDTSevere Thunderstorm WarningLBFCherry60 min
May 18, 3:13 PM MDTSevere Thunderstorm WarningLBFArthur, McPherson47 min
May 18, 3:20 PM MDTSevere Thunderstorm WarningLBFCherry25 min
May 18, 3:40 PM MDTSevere Thunderstorm WarningLBFKeith50 min
May 18, 3:59 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson46 min
May 18, 5:07 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
May 18, 5:31 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan44 min
May 18, 5:32 PM MDTSevere Thunderstorm WarningLBFChase43 min
May 18, 5:37 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
May 18, 5:40 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden50 min
May 18, 5:58 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.